# SDR DALA2023050903627

- Difficulty date: May 4, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 17,411 hours, 7,827 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS EVIDENCE OF CORROSION ON THE AFT MOUNT BARREL NUTS. REMOVED AND REPLACED ALL 4 AFT ENGINE MOUNT BOLTS IAW AIRBUS AMM 71-22-11-000-208-B AND AMM 71-22-11-400-802-B. M.MASTROIANNI 2451041U 02-MAY-23. ID:K01018 DUE:07/2023 ID:K002342 DUE:04/2024. (LP# 2751279)
